# SDR SWIA2021091361031

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE SEAT RAIL CHANNEL  HAS  CORROSION AT APPROX F/S 790 ( MARKED )    (C-CHECK RO 9/8/2021)   RECEIVED REPLACEMENT CHANNEL P/N: SH690-37556-953 FOR L/H SIDE FS784- FS847 / INSTALLED TRACK CHANNEL REF CRJ-900 AMM 53-00-49-400-801-A07 / USED TORQUE TOOL TUC8606 CAL DUE DATE: 31-OCT-21
